# SDR SWAA2024022645092

- Difficulty date: January 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241YF IS DELAMINATED.<[01] UPDATED STEP 1.;[02] COMPLETED STEP 1 REPAIRED PASSENGER CABIN FLOOR PANEL 241YF PER 53-00-50-2R-1 PARA 3B AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 2-9;[03] VERIFIED CORRECTIVE ACTION #2
